Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High neutrophil levels in the CBC report. Loss of appetite, weight loss and stress. Was taking xanax, tobacco and marijuana. Could that be the reason?

recently had cbc done in e.r came back 73.4 neutrophil level 13.6 lymphocytes... abs lymphocytes normal range. abs nuetrophil levels high I believe 8.4. have had a month old shoulder injury from fball feels like a serious injury... and the past month and a half have been a 15 on a scale 0 -10 (10 worst) in regards to stress anxiety depression, lost all interests and appetite lost 23 lbs in that month and a half really sad and emotional scattered thought like impending doom health worries life worries really really really bad anxiety like life on hold anxiety non functional. wbc count was normal but on the high side still in normal range though on lamictal for a month prior to e.r visit, also taking xanax , heavy smoker tobacco and marijuana. that being said could any or all of this contribute to the increase of neutrophils low lymphocytes
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. An increase in neutrophil counts may be a reaction to inflammation or infection. If it is due to inflammation, it should usually subside and symptomatic treatment with anti-inflammatory medications, like NSAIDs or non-steroidal anti-inflammatory drugs may be helpful. However, since you do not have any other symptoms of infection, I advise you to wait for a few more days and get a repeat level of the neutrophils. In the meantime avoiding xanax, tobacco and marijuana are helpful for health reasons. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor